# SDR MALA954427

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: SS10127
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3016 - ON CLIMB-OUT FROM DTW, THE RIGHT HYDRAULIC CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT HYDRAULIC PRESSURE SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
